# SDR ASAA2019031328597

- Difficulty date: March 13, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 18,721 hours, 6,176 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 11182
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 18,801 hours, 6,201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TAI LIGHT CYCLES AMBER OFF, THEN GREEN. OVERHEAD SWITCH LIGHT SHOWS NORMAL OPERATION. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG TAI VALVE WITH NEW, OPS CHECK GOOD PER AMM 30-21-11. THIS CLEARS MEL 30-4C.
